# SDR SWIA200718056

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE T/R BOX UPPER INBOARD CRACKED AT LOWER FORWARD CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED LEFT ENGINE UPPER INBOARD CASCADE PER CRJ200 MM SUBTASK 78-33-01-869-001 AND 78-33-01-920-001 TUC 1233
